# SDR SWIA202266207

- Difficulty date: July 27, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 35,127 hours, 23,309 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 957552 : AFTER ABOUT FIVE MINUTES OF CONTINUOUS MODERATE TURBULENCE, A SMALL CRACK APPEARED IN THE TOP RIGHT CORNER OF THE FO SIDE WINDSHIELD AT 36,000Â€™.  VIBRATION AND HUMMING SOUND WAS COMING FROM SAME AREA AFTER TURBULENCE UNTIL WE DESCENDED TO ABOUT 18000   (FLIGHT #4052 FILED CLOSED)REMOVED FO WINDSHIELD IN REFERENCE TO AMM 56-11-01, SEE CP 25232354 FOR INSTALLATION OF SERVICEABLE FO WINSHIELD
